# SDR REXA2016111302286

- Difficulty date: November 13, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 18,793 hours, 18,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R3117117
- Condition: Cracked
- Location: Bs 473
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE IS CRACKED ON THE O/B SIDE OF LBL 27 AT BS 473.15, IN CABIN BELOW FLOOR.   REMOVED AND INSTALLED A NEW ANGLE IAW SRM 51-42-20.
